Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By Randy35
Hydrocodone withdrawal
  1. #1
    Sdc9409 is offline Junior Member
    Join Date
    Aug 2017
    Posts
    29

    Default Hydrocodone withdrawal

    Okay, some of y'all may know me already. I been on and off hydros for a while now.
    I'll keep it a stack and say I'm trying to stop for good but if there was one infront of me I wouldn't hesitate.
    That's pretty much where I'm at.
    I'm on day 2 chills, diarrhea, cold sweats, headache, fatigue, can't eat much, horrible cravings, outrageous thoughts of how to get them, sadness, everything you can imagine.
    Only thing is the last 2 days I didn't have any I took tramodol, now the withdrawal symptoms seems less than they worth last time. Any science to this?

    Well, I'm not looking forward to the next 2-3 days.
    Another symptom I always get is back pain which is extremely uncomfortable, and hurts like an Sob.
    I turn on heat I feel better temp. Then I get sticky turn it off I'm shivering, I mean this is just the worst man.
    Anyone ever stop cold turkey then take tramodol and have "not as bad" symptoms?

    Any advice please.
    Thanks!

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,102

    Default

    Quote Originally Posted by Sdc9409 View Post
    Okay, some of y'all may know me already. I been on and off hydros for a while now.
    I'll keep it a stack and say I'm trying to stop for good but if there was one infront of me I wouldn't hesitate.
    That's pretty much where I'm at.
    I'm on day 2 chills, diarrhea, cold sweats, headache, fatigue, can't eat much, horrible cravings, outrageous thoughts of how to get them, sadness, everything you can imagine.
    Only thing is the last 2 days I didn't have any I took tramodol, now the withdrawal symptoms seems less than they worth last time. Any science to this?

    Well, I'm not looking forward to the next 2-3 days.
    Another symptom I always get is back pain which is extremely uncomfortable, and hurts like an Sob.
    I turn on heat I feel better temp. Then I get sticky turn it off I'm shivering, I mean this is just the worst man.
    Anyone ever stop cold turkey then take tramodol and have "not as bad" symptoms?

    Any advice please.
    Thanks!

    Yeah, we know you! You really should stick to just one thread. All your info is contained there and having more than one can get really confusing at times for the members to follow. We have to look at the other one(s) to get info and some of us just don't have the time to do that. So if you could PLEASE either remain here it would really help. Thanks!

    On one hand you say you're ready to quit, but then you say you would take a Hydro if you had one. That's being honest and we appreciate that, but it also says you're just not ready to quit. You have to get to the point that you realize that the Hydro (narcotics) are going to keep you on the merry-go-round until you get fed up with that lifestyle and really and truly want to do something about it.

    Ok, You're playing with fire taking the Tramadol. And of course they will ease your wd's and even eliminate them because Tramadol (Ultram) is a Schedule 4 NARCOTIC. It's very addictive. IF you take the Trams for any length of time you'll experience the same wd's from those that you will the Hydro. It's a no win situation.

    Theres no magic formula to get you through this, no magic cure. Every single person here has looked for one and there just isn't any. You have to deal with some wd's to be free. And the price is so worth it. You have to make your mind up that you're done for good. If not things can get completely out of control very quickly. What started as a script for Vicodin and Percs after a knee surgery led to an 18 year drug abuse for me. I lost everything I owned and loved in the process. I hope to God you never travel down the road I've been on. Your addiction is minor by comparison, but if you continue to take those pills they'll turn on you and you may not realize it until it's too late.

    You have 2 days under your belt and that's Awesome! Just another day or two and the physical wd's should diminish greatly. The mental part of this is formidable. You just can't do this alone. And you shouldn't want to try when there is plenty of free help available. Get to some NA or AA meetings for face to face support. They just might save your life as they have mine.

    Take care,
    Randy
    Lvg nghtmare likes this.

  3. #3
    Better2018 is offline New Member
    Join Date
    Jan 2018
    Posts
    18

    Default

    I don’t know you but your situation sounds All to familiar. Like where I’m at right now as well. It’s seems like posting and reaching out here has helped me. At first I was only reading everyone’s post who were going through it just like me. But to hear the success stories of those who have been where we are but got thru it to the other side is very motivating and inspiring! It gives me a lot of hope. Like he said we are looking for the magic easy way to stop or what can I take to ease this and that and that and that bc there are so many withdraw symptoms. I have tapered and got down to a low dosage in the past and felt soooo much better! I was taking so many hydros a day and my back hurt like never before. I was just overloading my body. So to get off the “pain pills” and be in less pain was great. Sadly I Nvr finished the tapering and then I would slowly start taking an extra to “feel good” and then it just goes down hill from there. I am still where you’re at so no judging here at all. I think you’ve been given great advice as have I and I hope that every day as our mind continues to clear it will become easier.

  4. #4
    RightTurn33 is offline Member
    Join Date
    Dec 2017
    Posts
    51

    Default

    Quote Originally Posted by Sdc9409 View Post
    Okay, some of y'all may know me already. I been on and off hydros for a while now.
    I'll keep it a stack and say I'm trying to stop for good but if there was one infront of me I wouldn't hesitate.
    That's pretty much where I'm at.
    I'm on day 2 chills, diarrhea, cold sweats, headache, fatigue, can't eat much, horrible cravings, outrageous thoughts of how to get them, sadness, everything you can imagine.
    Only thing is the last 2 days I didn't have any I took tramodol, now the withdrawal symptoms seems less than they worth last time. Any science to this?

    Well, I'm not looking forward to the next 2-3 days.
    Another symptom I always get is back pain which is extremely uncomfortable, and hurts like an Sob.
    I turn on heat I feel better temp. Then I get sticky turn it off I'm shivering, I mean this is just the worst man.
    Anyone ever stop cold turkey then take tramodol and have "not as bad" symptoms?

    Any advice please.
    Thanks!

    It's a dead-end road with only bad detours. Please reclaim your full life and be the person you want to be, the person you deserve to be. Get rid of the hydros and trams. It's just not worth it, and it will never be worth slavery. Yes, you will have to put up with w/d's - we all do/did. You have got this - look forward to hearing about your success!

  5. #5
    extremetm is offline Junior Member
    Join Date
    Dec 2016
    Posts
    38

    Default

    By taking Tramadol, you're basically substituting a 10mg opiate for a 7.5mg opiate relatively speaking.

    If you're really serious about quitting, below is a link to my taper journal. A taper can be a good alternative to CT. But you have to really want it otherwise you know where you'll keep landing.

    Good luck.

    https://forum.drugs.com/prescription...nal-74706.html

Similar Threads

  1. Hydrocodone withdrawal
    By sickofhydrocodone in forum Need to Talk?
    Replies: 61
    Last Post: 01-13-2018, 03:21 AM
  2. Hydrocodone withdrawal
    By Tiredandanxious15 in forum Prescription Drug Addiction
    Replies: 10
    Last Post: 02-16-2017, 05:17 PM
  3. Hydrocodone withdrawal
    By Jarrod81 in forum Need to Talk?
    Replies: 71
    Last Post: 01-16-2015, 09:52 AM
  4. Hydrocodone withdrawal?
    By lindenx in forum Need to Talk?
    Replies: 21
    Last Post: 03-11-2014, 07:52 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22